# SDR SWIA200819339

- Difficulty date: March 9, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 12,073 hours, 10,396 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "FLAPS FAIL" CAUTION MESSAGE.  DIVERTED TO GRR.  RESET CIRCUIT BREAKERS CB1-F4 & CB2-F4 AND PERFORMED FECU TEST IAW MM 27-51-05.  OPS CHECK GOOD.
